Medications that May Cause Complications When Tanning

Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about Tanning Safety and other Tanning Beds topics.

Will my medication be affected by tanning?

Medications that May Cause Complications When Tanning

There are many medications that can have negative reactions if you use a tanning bed while on them. The medications may cause photosensitivity, which means you will have an increased sensitivity to UV light. Medications that may induce photosensitivity include some birth controls, antihistamines, and many more.

You should be aware of what medications you are taking and whether or not they will be affected by a tanning bed. Salons should also post a list of medications that cause photosensitivity so that you can double check before getting into a tanning bed.

   

Comments

Nobody has commented on this tip yet. Be the first.



Name:


URL: (optional)


Comment:


Not finding the advice and tips you need on this Tanning Beds Tip Site? Request a Tip Now!


Guru Spotlight
Jerry Mayo